# SDR SWAA2021082308257

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 50,604 hours, 30,159 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA014305
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING TO + CLIMBOUT THE #1 ENGINE NEVER ACCELERATED TO THE COMMANDED N1 SETTING. EVEN ATTEMPTING TO MANUALLY SET THE THRUST TO THE COMMANDED N1 THE #1 ENG WAS 2 TO 4% LOWER THAN THE #2 ENG SETTING. ; THE COMMAND INDICATOR MOVED BUT THE #1 ENG NEVER REACHED WHAT WAS COMMANDED. BELOW APPROXIMATELY 83% N1 THE ENGINE OPERATED NORMALLY. / [01] REMOVED AND REPLACED #1 ENGINE FUEL PUMP PACKAGE AND HMU PER MT 773-11-00 AND MT 773-21-10. WE ACCOMPLISHED TEST 5 OF POWER ASSURANCE 71-00-00-800-811 AND #1 ENGINE PASSED. WE ALSO PERFORMED A HIGH POWER RUN @ TAKE OFF POWER AND #1 ENGINE OPS CHECK GOOD AT THIS TIME.; [02] VERIFIED WORK ACCOMPLISHED
